10.1002/(sici)1096-9853(199807)22:7<575::aid-nag928>3.0.co;2-x
Doi:
10.1002/(sici)1096-9853(199807)22:7<575::aid-nag928>3.0.co;2-x
Title:
Contaminant transport under variable density flow in fractured porous media
Author:
Valliappan, S.; Wang, W.; Khalili, N.
Year: 1998
Month: 07
Volume: 22
Issue: 7
First_page: 575
Last_page: 595
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 55ae8196eb17501dcbafb82f64f19b13
Filesize: 213278
Timeadded: 2014-08-31 21:37:05
Journalid: 9917
Original Link: https://www.wenrao.com/i/2z4WojEMK1gQtKhPP
相关文献
用户也喜欢